# SDR USAA061004

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET CRACKED, STA 1156 BL0.  INSTALL DOUBLER AND FILLER IAW SRM 51-70-13, DEFECT SIZE: .500".
